Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Numerical analysis of explicit one-step methods for stochastic delay differential equations

Buckwar E., Baker C.: Numerical analysis of explicit one-step methods for stochastic delay differential equations, in: LMS Journal of Computation and Mathematics, Volume 3, Page(s) 315-335, 2000.

BibTeX

@ARTICLE{
title = {Numerical analysis of explicit one-step methods for stochastic delay differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Baker, Christopher T.H. },
language = {EN},
abstract = {We consider the problem of strong approximations of the solution of stochastic differential equations of Itô form with a constant lag in the argument. We indicate the nature of the equations of interest, and give a convergence proof in full detail for explicit one-step methods. We provide some illustrative numerical examples, using the Euler–Maruyama scheme.},
pages = {315-335},
publisher = {London Mathematical Society, London},
journal = {LMS Journal of Computation and Mathematics},
volume = {3},
issn = {1461-1570},
year = {2000},
}

Details

Zusammenfassung: We consider the problem of strong approximations of the solution of stochastic differential equations of Itô form with a constant lag in the argument. We indicate the nature of the equations of interest, and give a convergence proof in full detail for explicit one-step methods. We provide some illustrative numerical examples, using the Euler–Maruyama scheme.

Journal: LMS Journal of Computation and Mathematics
Volume: 3
Erscheinungsjahr: 2000
Seitenreferenz: 315-335
Anzahl Seiten: 21
Verlag: London Mathematical Society, London
ISSN: 1461-1570
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Prof. Dr. Christopher T.H. Baker

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück